# SDR ASAA2017061721096

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 12,551 hours, 4,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Left A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL, THE  LT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED A PACK ZONE TEMP CONTROLLER BITE CHECK AND FOUND THE NR 1 TCV FAULT LIGHT FOR THIS PACK, ZONE TEMP CONTROL NR 1. RESET,  REPERFORMED BITE ALL PASS.  NO HISTORY 30 DAYS,  ACFT GOOD FOR SERVICE IAW AMM 21-51-00.
